# SDR SWAA2014121635054

- Difficulty date: November 9, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Aircraft time: 63,187 hours, 51,164 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 6547952358
- Part serial: 002582603
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CROSSBEAM E AFT ENDS T CHORD CRACKED.  REPAIRED T CHORD IAW EO & EA.
